# SDR WX0600008

- Difficulty date: January 7, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug MD 83
- Aircraft serial: 49556
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Pax Door Girtbar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD PAX DOOR PINS FELL OUT FROM THE GERT BAR AND SLIDE ARMAMENT. MAINTENANCE SECURED THE FORWARD ENTRY DOOR GIRT BAR LANYARD IAW MM 25-62-00. AIRCRAFT RETURNED TO SERVICE.
